SciELO - Scientific Electronic Library Online

 
vol.31 número1On the Gauss-Newton method for solving equationsImproving some sequences convergent to Euler-Mascheroni constant índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

HIDALGO, Rubén. A simple remark on fields of definition . Proyecciones (Antofagasta) [online]. 2012, vol.31, n.1, pp. 25-28. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000100003.

Let K< L be an extension of fields, in characteristic zero, with L algebraically closed and let ¯K < L be the algebraic closure of K in L. Let X and Y be irreducible projective algebraic varieties, X defined over ¯K and Y defined over L, and let π : X →Y be a non-constant morphism, defined over L. If we assume that ¯KL, then one may wonder if Y is definable over ¯K. In the case that K = Q, L = C and that X and Y are smooth curves, a positive answer was obtained by Gonzalez-Diez. In this short note we provide simple conditions to have a positive answer to the above question. We also state a conjecture for a class of varieties of general type.

Palabras llave : Algebraic curves; field of moduli; field of definition .

        · texto en Inglés     · pdf en Inglés